Jump to content

Taking Movicol.


Jacob N
 Share

Recommended Posts

About 2 weeks ago now I got prescribed movicol to help me pass stool and it has seemed to be working but the problem is I take it everyday because everyday I'm a little sore but once I pass I'm not sore anymore the problem is I feel like it's a and thing and it takes so much time out of my life should I carry on or risk being very sore again?


Link to post
Share on other sites

Jeffrey Roberts

I'm not completely clear what you mean by being "a little sore".

You are sore from the constipation or sore from the movicol as a laxative?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...